# SDR MASA2015062812191

- Difficulty date: June 28, 2015
- Submitted: June 28, 2015
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 25,309 hours, 21,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT F/A FLASHLIGHTS NOT CHARGED.
